Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Kontsevich integral and quantized Lie superalgebras

Nathan Geer

Algebraic & Geometric Topology 5 (2005) 1111–1139
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D De Wit, J R Links, L H Kauffman, On the Links–Gould invariant of links, J. Knot Theory Ramifications 8 (1999) 165 MR1687549
3 P Etingof, D Kazhdan, Quantization of Lie bialgebras I, Selecta Math. $($N.S.$)$ 2 (1996) 1 MR1403351
4 J M Figueroa-O’Farrill, T Kimura, A Vaintrob, The universal Vassiliev invariant for the Lie superalgebra $\mathrm{gl}(1|1)$, Comm. Math. Phys. 185 (1997) 93 MR1463035
5 N Geer, Etingof–Kazhdan quantization of Lie superbialgebras, Adv. Math. 207 (2006) 1 MR2264064
6 N Geer, Link invariants, quantized superalgebras and the Kontsevich integral (2004)
7 A Ishii, The Links–Gould polynomial as a generalization of the Alexander–Conway polynomial, Pacific J. Math. 225 (2006) 273 MR2233736
8 A Ishii, T Kanenobu, A relation between the LG polynomial and the Kauffman polynomial, Topology Appl. 154 (2007) 1407 MR2310474
9 V G Kac, Lie superalgebras, Advances in Math. 26 (1977) 8 MR0486011
10 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
11 C Kassel, M Rosso, V Turaev, Quantum groups and knot invariants, Panoramas et Synthèses 5, Société Mathématique de France (1997) MR1470954
12 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
13 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
14 X S Lin, Vertex models, quantum groups and Vassiliev's knot invariants, preprint, Columbia University, New York (1991)
15 J R Links, M D Gould, Two variable link polynomials from quantum supergroups, Lett. Math. Phys. 26 (1992) 187 MR1199742
16 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific Publishing Co. (2002) MR1881401
17 B Patureau-Mirand, Quantum link invariant from the Lie superalgebra $\mathfrak{D}_{2 1,\alpha}$, Algebr. Geom. Topol. 6 (2006) 329 MR2220680
18 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
19 V Turaev, private communication (2005)
20 A Vaintrob, private communication (2004)
21 A Vaintrob, Vassiliev knot invariants and Lie $S$–algebras, Math. Res. Lett. 1 (1994) 579 MR1295552
22 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
23 P Vogel, Algebraic structures on modules of diagrams, preprint (1997)
24 H Yamane, Quantized enveloping algebras associated with simple Lie superalgebras and their universal $R$–matrices, Publ. Res. Inst. Math. Sci. 30 (1994) 15 MR1266383